de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Set Constraints in Some Equational Theories

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44232

Charatonik,  Witold
Programming Logics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Charatonik, W. (1998). Set Constraints in Some Equational Theories. Information and Computation, 142, 40-75.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-3884-0
Abstract
There is no abstract available